# SDR UIEA2019112705960

- Difficulty date: November 26, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,390 hours, 21,830 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: 9324G10675
- Condition: Failed
- Location: Gfi
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER START, R FWD FUEL PUMP EICAS ILLUMINATED.   PERFORMED FIM 28-22 ON GROUND POWER, APU POWER, AND ENGINE BLEED PRESSURE SENSE LINE RT IAW FIM IAW AMM 28-42-01. OPS CHECKED GOOD.  MX PROCEDURE COMPLIED WITH.  REMOVED AND REPLACED RELAY K10704 IAW WDM 28-22-11 AND SWPM 20-81-22. PERFORMED OPS CHECK OF THE FWD RT FUEL PUMP IAW AMM 28-22-00.
